Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
On a Class of Integrals Appearing in Hadron Scattering and the Fox’s H-Function
Current Issue
Volume 2, 2014
Issue 1 (February)
Pages: 1-4   |   Vol. 2, No. 1, February 2014   |   Follow on         
Paper in PDF Downloads: 24   Since Aug. 28, 2015 Views: 1507   Since Aug. 28, 2015
Authors
[1]
E. A. Notte Cuello , Dpto de Matematicas, Facultadde Ciencias, Universidad de La Serena, La Serena, Chile; Instituto de Matemática, Universidade Estadual de Campinas, Campinas, Brazil.
[2]
M. J. Menon , Instituto de Física Gleb Wataghin, Universidade Estadual de Campinas, Campinas, Brazil.
[3]
E. Capelasde Oliveira , Dpto de Matematicas, Facultadde Ciencias, Universidad de La Serena, La Serena, Chile.
Abstract
In the study of empirical determinations of the eikonal function from hadron-hadron elastic scattering data, a class on integrals cannot be represented in a general closed form. Some particular cases can be written in terms of a Bessel function, only. In this paper, using the Mellin-Barnes integrals we obtain a general integral representation that can be identifying to the Fox's H-function, which is related to that class of integrals. Some particular cases are discussed.
Keywords
Fox's H-Function, Mellin-Barnes Integral, Integral Transform, Hadron Scattering
Reference
[1]
H. M. Fried, Basics of Functional Methods and Eikonal Models, Editions Frontieres, Gif-sur-Yvette, (1990).
[2]
V. Barone and E. Predazzi, High-Energy Particle Diffraction, Springer-Verlag, Berlin, (2002).
[3]
R. F. Avila and M. J. Menon, Eikonal zeros in the momentum transfer space from proton-proton scattering: an empirical analysis, Eur. Phys. J., C 54, 555-576, (2008).
[4]
D. A. Fagundes and M. J. Menon, Applicability of a representation for the Martins's real-part formula in model-independent analysis, Int. J. Mod. Phys. A, 26, 3219 (2011).
[5]
D. A. Fagundes, M. J. Menon, G. L. P. Silva, Model-independent data reductions of elastic proton-proton scattering, Eur. Phys. J. C, 71, 1637 (2011).
[6]
G. L. P. Silva, M. J. Menon and R. F. Avila, Proton profile at 52.8 GeV, Int. J. Mod. Phys. E 16, 2923-2926 (2007).
[7]
R. F. Avila, S. D. Campos, M. J. Menon, and J. Montanha, Phenomenological analysis connecting proton-proton and antiproton-proton elastic scattering, Eur. Phys. J., 47, 171-186, (2006).
[8]
P. A. S. Carvalho, A. F. Martini, and M. J. Menon, Eikonal representation in the momentum-transfer space, Eur. Phys. J. C 39, 359-376, (2005).
[9]
P. A. S. Carvalho and M. J. Menon, Evidence for eikonal zeros in the momentum-transfer space, Phys. Rev. D 56, 7321-7324, (1997).
[10]
R. Figueiredo Camargo, R. Charnet, and E. Capelas de Oliveira, On some fractional Green's functions, J. Math. Phys., 50, 043514 (2009).
[11]
R. Figueiredo Camargo, Ary O. Chiacchio, R. Charnet, and E. Capelas de Oliveira, Solution of the fractional Langevinequation and the Mittag-Leffler functions, J. Math. Phys., 50, 063507 (2009).
[12]
R. Figueiredo Camargo, E. Capelas de Oliveira, and J. Vaz Jr., On anomalous diffusion and the fractional generalized Langevin equation for a harmonic oscillator, J. Math. Phys., 50, 123518 (2009).
[13]
E. Capelas de Oliveira, F. Silva Costa and J. Vaz Jr., The fractional Schrödinger equation for delta potentials, J. Math. Phys. 51, 123517 (2010).
[14]
E. Capelas de Oliveira and J. Vaz Jr., Tunneling in fractional quantum mechanics, J. Physics A: Math. andTheor., 44, 185303 (2011).
[15]
R. Figueiredo Camargo, E. Capelas de Oliveira and J. Vaz Jr., On the generalized Mittag-Leffler function and its application in a fractional telegraph equation, Math. Phys. Anal. Geom., 15, 1-16, (2012).
[16]
R. Figueiredo Camargo, E. Capelas de Oliveira and J. Vaz Jr., On the generalized Mittag-Leffler function and its application in a fractional telegraph equation, Math. Phys. Anal. Geom., 15, 1-16, (2012).
[17]
A. P. Prudnikov, Yu. A. Brychkov and O. I. Marichev, Integrals and Series, Gordon and Breach Science Publishers, New York, (1992).
[18]
I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series, and produts, edited by A. Jeffrey and D. Zwllinger, Seventh Edition, Associated Press, New York, (2007).
[19]
A. M. Mathai, R. S. Saxena and H. J. Haubold, The H-function, Theory and Application, Springer, New York, (2010).
[20]
F. Silva Costa, Fox's H-Function and Applications, (in Portuguese), PhD Thesis, Campinas, (2011).
[21]
T. R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler function in the kernel, Yokohama Math. J., 19, 7-15, (1971).
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved